Matrices and quadrature rules for wavelets

Wei Chang Shann, Chien Chang Yen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Using the scaling equations, quadratures involving polynomials and scaling (or wavelet) functions can be evaluated by linear algebraic equations (which are theoretically exact) instead of numerical approximations. We study two matrices which are derived from these kinds of quadratures. These particular matrices are also seen in the literature of wavelets for other purposes.

Original languageEnglish
Pages (from-to)435-446
Number of pages12
JournalTaiwanese Journal of Mathematics
Issue number4
StatePublished - Dec 1998


  • Neumann series
  • Polynomial
  • Quadrature
  • Scaling equation
  • Wavelet


Dive into the research topics of 'Matrices and quadrature rules for wavelets'. Together they form a unique fingerprint.

Cite this